Alert archive / Florida / River Flood Warnings in 2016

River Flood Warning 38, NWS Tallahassee, FL

April 2, 2016Jefferson County, Madison County, Taylor County, Florida

NWS Tallahassee, FL issued this river flood warning at Apr 2, 2016, 9:25 AM EDT for Jefferson County, Madison County, Taylor County, Florida. It took effect at Apr 3, 2016, 8:00 AM EDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Apr 2, 2016, 9:25 AM EDT (13:25 UTC)
In effect from
Apr 3, 2016, 8:00 AM EDT
Expired
Apr 10, 2016, 9:32 AM EDT
In force
7 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Jefferson County, FL, Madison County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 47 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Aucilla River at Lamont (US 27) (LAMF1).

Action stage
51 ft
Minor stage
53 ft
Moderate stage
56 ft
Major stage
62 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02326500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

962 
WGUS42 KTAE 021325
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
925 AM EDT SAT APR 2 2016

  Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting 
  Brooks and Lowndes Counties
  Withlacoochee River near Quitman (US 84) affecting Brooks and 
  Lowndes Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC027-185-031325-
/O.CON.KTAE.FL.W.0029.000000T0000Z-000000T0000Z/
/VDSG1.1.ER.160330T1152Z.160404T1800Z.000000T0000Z.NO/
925 AM EDT SAT APR 2 2016

The Flood Warning continues for 
 the Withlacoochee River above Valdosta (Skipper Bridge Rd).* Until further notice.
* At  8:30 AM Saturday the stage was 136.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 135.0 feet.
* Forecast: The river will continue rising to near 137.9 feet by 
  Monday early afternoon. Additional rises may be possible 
  thereafter.
* The current stage of 136.0 feet is the same as 15.7 feet in the old
  datum. 
* Impact: At 140.0 feet: Highway 122 east flooded near bridge. Water 
  intrudes into backyards along Winding Way, Park Lane, and 
  Meadowbrook Drive.

&&

LAT...LON 3103 8330 3084 8346 3079 8335 3100 8319


$$

GAC027-185-031325-
/O.CON.KTAE.FL.W.0034.000000T0000Z-000000T0000Z/
/QUTG1.1.ER.160401T2004Z.160402T1300Z.000000T0000Z.NO/
925 AM EDT SAT APR 2 2016

The Flood Warning continues for 
 the Withlacoochee River near Quitman (US 84).
* At  9:00 AM Saturday the stage was 103.3 feet.
* Flood stage is 102.0 feet.
* Impact: At 104.0 feet: Spook Bridge Lane begins to flood.

&&

LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
16 follow-up statements
188 
WGUS82 KTAE 030041
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
841 PM EDT SAT APR 2 2016

...The Flood Warning continues for the following rivers in Florida...
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-040041-
/O.CON.KTAE.FL.W.0038.160403T1200Z-000000T0000Z/
/LAMF1.1.ER.160403T1200Z.160406T1800Z.000000T0000Z.NO/
841 PM EDT SAT APR 2 2016

The Flood Warning continues for
  the Aucilla River at Lamont (US 27).
* From Sunday morning until further notice.
* At  8:00 PM Saturday the stage was 53.0 feet.
* Minor flooding is forecast.
* Flood stage is 54.0 feet.
* Forecast: Rise above flood stage by tomorrow morning and continue 
  to rise to near 56.0 feet by Wednesday afternoon.
* Impact: At 56.0 feet: Widespread lowland flooding will occur. Water 
  will approach a few houses on US Highway 27.

&&

LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369


$$
205 
WGUS82 KTAE 031456
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1056 AM EDT SUN APR 3 2016

...The Flood Warning continues for the following rivers in Florida...
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-041456-
/O.CON.KTAE.FL.W.0038.000000T0000Z-000000T0000Z/
/LAMF1.1.ER.160404T0000Z.160407T1200Z.000000T0000Z.NO/
1056 AM EDT SUN APR 3 2016

The Flood Warning continues for
  the Aucilla River at Lamont (US 27).
* At 10:00 AM Sunday the stage was 53.6 feet.
* Minor flooding is forecast.
* Flood stage is 54.0 feet.
* Forecast: Rise above flood stage by this evening and continue to 
  rise to near 56.0 feet by Thursday morning.
* Impact: At 56.0 feet: Widespread lowland flooding will occur. Water 
  will approach a few houses on US Highway 27.

&&

LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369


$$
516 
WGUS82 KTAE 040212
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1012 PM EDT SUN APR 3 2016

...The Flood Warning continues for the following rivers in Florida...
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-050212-
/O.CON.KTAE.FL.W.0038.000000T0000Z-000000T0000Z/
/LAMF1.1.ER.160404T0322Z.160406T0000Z.000000T0000Z.NO/
1012 PM EDT SUN APR 3 2016

The Flood Warning continues for
  the Aucilla River at Lamont (US 27).
* Until further notice.
* At  9:00 PM Sunday the stage was 53.9 feet.
* Minor flooding is forecast.
* Flood stage is 54.0 feet.
* Forecast: Rise above flood stage by tonight and continue to rise to
  near 54.8 feet by Tuesday evening.
* Impact: At 54.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369


$$
447 
WGUS82 KTAE 041512
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1112 AM EDT MON APR 4 2016

...The Flood Warning continues for the following rivers in Florida...
 
  Withlacoochee River near Pinetta (CR 150) affecting Madison County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC079-051512-
/O.EXT.KTAE.FL.W.0044.160405T1251Z-000000T0000Z/
/PINF1.1.ER.160405T1251Z.160409T1200Z.000000T0000Z.NO/
1112 AM EDT MON APR 4 2016

The Flood Warning continues for the Withlacoochee River near
Pinetta (CR 150).
* From Tuesday morning, or until the warning is cancelled.
* At 10:00 AM Monday the stage was 70.9 feet.
* Minor flooding is forecast.
* Flood stage is 74.0 feet.
* Forecast: Rise above flood stage by Tuesday morning and continue 
  to rise to near 79.1 feet by Saturday morning. Additional rises are
  possible thereafter.
* Impact: At 80.5 feet: The Bellview Bridge is subject to closure. 

&&

LAT...LON 3064 8342 3046 8329 3037 8320 3042 8316 3047 8320 3063 8322


$$
050 
WGUS82 KTAE 050221
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1021 PM EDT MON APR 4 2016

...The Flood Warning continues for the following rivers in Florida...
 
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-060221-
/O.EXT.KTAE.FL.W.0038.000000T0000Z-160408T1800Z/
/LAMF1.1.ER.160404T0742Z.160406T1200Z.160408T1200Z.NO/
1021 PM EDT MON APR 4 2016

The Flood Warning continues for
  the Aucilla River at Lamont (US 27).
* Until Friday afternoon.
* At  9:00 PM Monday the stage was 54.2 feet.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 54.0 feet.
* Forecast: The river will continue rising to near 54.5 feet by 
  Wednesday morning. The river will fall below flood stage Friday 
  morning.
* Impact: At 54.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369


$$
587 
WGUS82 KTAE 051348
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
948 AM EDT TUE APR 5 2016

...The Flood Warning continues for the following rivers in Florida...

Withlacoochee River near Pinetta (CR 150) affecting Madison County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC079-061348-
/O.CON.KTAE.FL.W.0044.000000T0000Z-000000T0000Z/
/PINF1.1.ER.160405T0622Z.160408T0600Z.000000T0000Z.NO/
948 AM EDT TUE APR 5 2016

The Flood Warning continues for the Withlacoochee River near
Pinetta (CR 150).
* Until further notice.
* At  9:00 AM Tuesday the stage was 75.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 74.0 feet.
* Forecast: The river will continue rising to near 79.7 feet by early
  Friday morning.
* Impact: At 80.5 feet: The Bellview Bridge is subject to closure. 

&&

LAT...LON 3064 8342 3046 8329 3037 8320 3042 8316 3047 8320 3063 8322


$$
817 
WGUS82 KTAE 060247
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1047 PM EDT TUE APR 5 2016

...The Flood Warning continues for the following rivers in Florida...
 
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-070247-
/O.EXT.KTAE.FL.W.0038.000000T0000Z-160408T1800Z/
/LAMF1.1.ER.160404T0742Z.160406T0600Z.160408T1200Z.NO/
1047 PM EDT TUE APR 5 2016

...Flood Warning extended until Friday afternoon...
The Flood Warning continues for
  the Aucilla River at Lamont (US 27).
* Until Friday afternoon.
* At 10:00 PM Tuesday the stage was 54.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 54.0 feet.
* Forecast: The river will continue rising to near 54.4 feet by after
  midnight tomorrow. The river will fall below flood stage Friday 
  morning.
* Impact: At 54.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369


$$
259 
WGUS82 KTAE 061437
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1037 AM EDT WED APR 6 2016

...The Flood Warning continues for the following rivers in Florida...
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-071437-
/O.CON.KTAE.FL.W.0038.000000T0000Z-160408T1800Z/
/LAMF1.1.ER.160404T0742Z.160406T1800Z.160408T1200Z.NO/
1037 AM EDT WED APR 6 2016

The Flood Warning continues for
  the Aucilla River at Lamont (US 27).
* Until Friday afternoon.
* At  9:00 AM Wednesday the stage was 54.4 feet.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 54.0 feet.
* Forecast: The river will continue rising to near 54.5 feet by this 
  afternoon. The river will fall below flood stage Friday morning.
* Impact: At 54.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369


$$
150 
WGUS82 KTAE 070224
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1024 PM EDT WED APR 6 2016

...The Flood Warning continues for the following rivers in Florida...
 
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-080224-
/O.EXT.KTAE.FL.W.0038.000000T0000Z-160408T1200Z/
/LAMF1.1.ER.160404T0742Z.160407T0100Z.160408T0600Z.NO/
1024 PM EDT WED APR 6 2016

The Flood Warning continues for
  the Aucilla River at Lamont (US 27).
* Until Friday morning.
* At  9:00 PM Wednesday the stage was 54.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 54.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  early Friday morning.
* Impact: At 54.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369


$$
057 
WGUS82 KTAE 071216
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
816 AM EDT THU APR 7 2016

...The Flood Warning continues for the following rivers in Florida...
 
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-081216-
/O.EXT.KTAE.FL.W.0038.000000T0000Z-160410T0000Z/
/LAMF1.1.ER.160404T0742Z.160407T1800Z.160409T1800Z.NO/
816 AM EDT THU APR 7 2016

...Flood Warning extended until Saturday evening...The Flood Warning 
continues for
  the Aucilla River at Lamont (US 27).
* Until Saturday evening.
* At  7:00 AM Thursday the stage was 54.5 feet.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 54.0 feet.
* Forecast: The river will continue rising to near 54.6 feet by this 
  afternoon. The river will fall below flood stage Saturday evening.
* Impact: At 54.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369


$$
853 
WGUS82 KTAE 080212
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1012 PM EDT THU APR 7 2016

...The Flood Warning continues for the following rivers in Florida...
 
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-090212-
/O.EXT.KTAE.FL.W.0038.000000T0000Z-160410T0900Z/
/LAMF1.1.ER.160404T0742Z.160408T0600Z.160410T0300Z.NO/
1012 PM EDT THU APR 7 2016

Flood Warning extended until late Saturday night for
  the Aucilla River at Lamont (US 27).
* Until late Saturday night.
* At 9:00 PM Thursday the stage was 54.6 feet.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 54.0 feet.
* Forecast: The river will continue rising to near 54.6 feet around
  midnight tomorrow. The river will fall below flood stage Saturday 
  before midnight.
* Impact: At 54.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369


$$
691 
WGUS82 KTAE 081417
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1017 AM EDT FRI APR 8 2016

...The Flood Warning continues for the following rivers in Florida...
 
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-091417-
/O.EXT.KTAE.FL.W.0038.000000T0000Z-160410T0600Z/
/LAMF1.1.ER.160404T0742Z.160407T2000Z.160410T0000Z.NO/
1017 AM EDT FRI APR 8 2016

The Flood Warning continues for the Aucilla River at Lamont (US 27).
* Until late Saturday night.
* At  9:00 AM Friday the stage was 54.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 54.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Saturday evening.
* Impact: At 54.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369


$$
461 
WGUS82 KTAE 090442
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1242 AM EDT SAT APR 9 2016

...The Flood Warning continues for the following rivers in Florida...
  
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-100442-
/O.CON.KTAE.FL.W.0038.000000T0000Z-160410T0600Z/
/LAMF1.1.ER.160404T0742Z.160407T2000Z.160410T0000Z.NO/
1242 AM EDT SAT APR 9 2016

The Flood Warning continues for
  the Aucilla River at Lamont (US 27).
* Until late tonight.
* At 12:00 AM Saturday the stage was 54.4 feet.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 54.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  this evening.
* Impact: At 54.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369


$$
825 
WGUS82 KTAE 091344
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
944 AM EDT SAT APR 9 2016

...The Flood Warning continues for the following rivers in Florida...
 
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-101344-
/O.EXT.KTAE.FL.W.0038.000000T0000Z-160411T1200Z/
/LAMF1.1.ER.160404T0742Z.160407T2000Z.160411T0600Z.NO/
944 AM EDT SAT APR 9 2016

...Flood Warning extended until Monday morning...
The Flood Warning continues for the Aucilla River at Lamont (US 27).
* Until Monday morning.
* At  9:00 AM Saturday the stage was 54.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 54.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  early Monday morning.
* Impact: At 54.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369


$$
512 
WGUS82 KTAE 100047
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
847 PM EDT SAT APR 9 2016

...The Flood Warning continues for the following rivers in Florida...
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-110047-
/O.CON.KTAE.FL.W.0038.000000T0000Z-160411T1200Z/
/LAMF1.1.ER.160404T0742Z.160407T2000Z.160411T0600Z.NO/
847 PM EDT SAT APR 9 2016

The Flood Warning continues for
  the Aucilla River at Lamont (US 27).
* Until Monday morning.
* At  8:00 PM Saturday the stage was 54.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 54.0 feet.
* Impact: At 54.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369


$$
770 
WGUS82 KTAE 101332
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
932 AM EDT SUN APR 10 2016

...The Flood Warning is cancelled for the following rivers in 
Florida...
 
  Aucilla River at Lamont (US 27) affecting Jefferson...Madison and 
  Taylor Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC065-079-123-101402-
/O.CAN.KTAE.FL.W.0038.000000T0000Z-160411T1200Z/
/LAMF1.1.ER.160404T0742Z.160407T2000Z.160410T0930Z.NO/
932 AM EDT SUN APR 10 2016

The Flood Warning is cancelled for
  the Aucilla River at Lamont (US 27).
* At  8:00 AM Sunday the stage was 53.96 feet.
* Fell below flood stage at  5:30 AM Sunday.
* Flood stage is 54.0 feet.
* Forecast: The river will continue to fall slowly.

&&

LAT...LON 3047 8378 3032 8388 3013 8404 3009 8396 3031 8377 3047 8369


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 2, 6:07 AM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, Apr 2, 6:07 AM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
607 AM EDT SAT APR 2 2016

.Aviation...

[Through 12Z Sunday] The rain has ended at all the terminals, much
sooner than previously expected. IFR-MVFR cigs across the region
early will gradually clear from west to east through the morning
hours. Light and variable winds early will become NW 10 to 15 KT,
as a cold front moves west to east across the region this morning.
Wind speeds will fall off at sunset.

&&

.Prev Discussion [329 AM EDT]...

.Near Term [Through Today]...
As of 06Z the cold front was progressing through the western part
of the area and had just moved through Dothan. The back edge of
the rain is moving quicker than it had been the past several
hours. The greatest chance for severe weather will be in the Big
Bend as the showers and thunderstorms move east. Expect the front
to clear the CWA by this afternoon. High temperatures will range
from the upper 60s in southeast Alabama to the upper 70s in the
Big Bend.

.Short Term [Tonight Through Monday]...
An upper trough over the eastern CONUS will keep dry northwesterly
flow in place through Monday. The most noticeable difference in
the airmass will be with overnight low, with temperatures in the
mid to upper 40s expected Sunday and Monday mornings. Afternoon
temperatures will reach the upper 60s/lower 70s Sunday and the mid
to upper 70s on Monday

.Long Term [Monday Night Through Saturday]...
Mean trough will remain in place over the eastern CONUS through
much of the week, keeping dry northwest flow in place aloft.
Temperatures will be near normal, with highs in the mid to upper
70s and lows in the 50s. A cold front will move across the area on
Thursday, bringing a brief round of showers. Cooler temperatures
are expected behind the front for Friday and Saturday.

.Marine...
A cold front will cross the marine waters this morning with
offshore flow developing in its wake. Marginal Small Craft
Advisory conditions this morning will weaken for the afternoon.
However, winds will increase again overnight before diminishing
Sunday morning. Thereafter, generally light winds are expected
through the middle of the week.

.Fire Weather...
There will be some patchy areas of RH less than 30 percent on
Sunday but fuel moistures will not be dry enough to meet red flag
conditions.

.Hydrology...
Local rivers and streams will be on the rise as a result of the
recent rains. Most area rivers were already high with the
exception of the Suwannee. Flooding is occurring on the
Ochlockonee, Apalachicola, Withlacoochee, Chipola, and
Choctawhatchee Rivers. Most rivers will continue to rise this
weekend and early next week.

The Flash Flood Watch remains in place for most of the region
through Saturday morning.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   73  49  73  47  77 /  10   0   0   0   0
Panama City   70  53  70  53  71 /  10   0   0   0   0
Dothan        69  46  69  46  75 /  10   0   0   0   0
Albany        70  46  69  45  75 /  10   0   0   0   0
Valdosta      73  48  71  46  75 /  30   0   0   0   0
Cross City    77  50  75  46  77 /  70   0   0   0   0
Apalachicola  73  52  71  51  72 /  10   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 8 AM EDT /7 AM CDT/ this morning FOR
     Calhoun-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Wakulla-Gadsden-Inland Bay-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
     Jackson-Leon-Liberty-Washington.

     High Rip Current Risk through Sunday morning FOR Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...Flash Flood Watch until 8 AM EDT this morning FOR Baker-Ben Hill-
     Berrien-Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-
     Miller-Mitchell-Seminole-Thomas-Tift-Turner-Worth.

AL...NONE.
GM...Small Craft Advisory until 2 PM EDT this afternoon FOR Coastal
     waters from Apalachicola to Destin FL out 20 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...WESTON
SHORT TERM...CAMP
LONG TERM...CAMP
AVIATION...FOURNIER
MARINE...CAMP
FIRE WEATHER...WESTON
HYDROLOGY...CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 8:50 PM EDTSpecial Marine WarningTAE115 min
Apr 1, 9:38 PM EDTRiver Flood WarningTAECalhoun7 days
Apr 1, 10:14 PM EDTSevere Thunderstorm WarningTAEBay46 min
Apr 1, 10:35 PM EDTSpecial Marine WarningTAE115 min
Apr 1, 10:48 PM EDTSevere Thunderstorm WarningTAEFranklin, Gulf35 min
Apr 2, 12:25 AM EDTSpecial Marine WarningTAE95 min
Apr 2, 1:54 AM EDTSpecial Marine WarningTAE51 min
Apr 2, 4:35 AM EDTRiver Flood WarningTAEWakulla6 days
Apr 2, 4:46 AM EDTSpecial Marine WarningTAE59 min
Apr 2, 4:54 AM EDTSevere Thunderstorm WarningTAEDixie, Taylor36 min
Apr 2, 9:44 AM EDTRiver Flood WarningTAEWalton18 hr
Apr 2, 10:32 AM EDTRiver Flood WarningTAELeon, Liberty, Wakulla49 hr

Nearby

River Flood Warnings in Florida, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.